Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 30 found articles
 
 
  Robust empirical Bayes tests for continuous distributions
 
 
Title: Robust empirical Bayes tests for continuous distributions
Author: Karunamuni, R.J.
Li, J.
Wu, J.
Appeared in: Journal of statistical planning and inference
Paging: Volume 140 (2010) nr. 1 pages 15 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands